# SDR SWAA2021110319942

- Difficulty date: September 18, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM 380 TOP CAP HAS LIGHT CORROSION 20' RIGHT OF CENTERLINE ; / [01] CLEANED AREA NO CORROSION FOUND AT CABIN FLOOR BEAM 380 TOP CAP 20' RIGHT OF CENTER LINE; [02] SOPM 20-30-03; [03] VERIFIED STEP # 1 AND # 2; [04] OK TO TREAT AND PRIME; [05] TREATED AND PRIMED AREA AS PER B737 SRM 51-20-01-0G-0; [06] VERIFIED STEP # 5
